# SDR UIEA2019032203603

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,831 hours, 22,897 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132130
- Part serial: 4869
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOP. ( TRANSFERRED TO MDDR 109090 AS PER DDG 34-43-01 CAT "D".  REF LOGPAGE 1026869:  REMOVED AND REPLACED LEFT RADAR IAW AMM 34-43-01 OPS CHECK GOOD THIS CLEARS MDDR 109090   )
